MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. .IMPRESS.BRAIDED; CATHETER, INTRAVASCULAR, DIAGNOSTIC

MERIT MEDICAL SYSTEMS, INC. .IMPRESS.BRAIDED; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 56535RIM/JPC
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The account alleges that the black tip of the impress catheter fractured during stent delivery in a highly tortuous lesion.The broken fragment was retrieved using a snare and the device has been discarded.No patient injury reported.
 
Additional Manufacturer Narrative
The suspect medical device is not expected to return for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
.IMPRESS.BRAIDED
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX  22630
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX   22630
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key23693963
Report Number1721504-2025-00646
Device Sequence Number13356076
Product Code DQO
UDI-Device Identifier00884450038185
UDI-Public00884450038185
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K053171
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number56535RIM/JPC
Device Lot NumberI3217645
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Initial Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown